# SDR SWAA2019112539076

- Difficulty date: November 5, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #5 SLAT LOWER SURFACE OF THE LEADING EDGE NOSE SKIN CRACKED IN THE COUNTERSINK AT THE ACTUATOR FITTING INBOARD MIDDLE 2 HOLES. / INSTALLED #5 SLAT ASSEMBLY PER SRM AND AMM.
